Possible Causes Of Anaphylactic Shock

1 Reply Updated



Conversation Starter

Ju Says:


Can putting a bit of sunblock on the back of a person cause that person to start shaking & have anaphylactic shock making them hospitalized in intensive care?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It could, if they are severely allergic to an ingredient in it. The NIH warns that such an allergic reaction can come on suddenly and could include the symptoms you've mentioned, as well as nausea, dizziness, fainting, swelling, hives and trouble breathing.

In some cases, allergies can be so bad that they could result in death.

Do you know someone that experienced this?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Possible clash of medication prescribed for High Blood Pressure?
Having been on Irbesartan (300mg) and Nebivolol (10mg x2 a day) I have now been prescribed Amlodipine for the last 2/3 w... 1 reply
Possible danger of going out in the sun
i am taking by mycin 100mg for an eye infection and have been told that i cannot go out in the sun while on them as i ha...
Possible overdose of Losartin 50 mg
Possible overdose of Losartin 50 mg. I took 50mg at 7:00 AM and another dose at 10:30PM. What side effects might I have?... 2 replies
Nitrofur Macr possible drug interactoin
Does anyone know if this medication has any potential negative interactions with any of the following drugs? Metformin C... 2 replies
Possible overdose of Lacttoloose and Dulcolax
I drank lacttoloose 60 ml on Wednesday. On Thursday I had 60ml in the evening and in the morning. At 2 pm I also took a ...
Possible side effet of taking the med Pot Chloride
I'm wondering if anyone has had the symptoms I have had. I have had this problem for quite a while. In the evening I...
possible side effect of atolip
I have a swollen neck and tongue is it because of the atolip80 I am using. Also with the atolip I am using ecotrim 81mg.... 1 reply
Possible side effect of hydroco Apap 5 500m?VS
I have taken this pill for 3 days (one daily) and now my feet and ankles are swollen. Is this a side effect? Also does t... 1 reply
Possible sid effects of Provasmin
I've taken Provasmin a little over a week 260mg daily. I have swollen hands, lips, itch all over and my gums and thr... 1 reply
possible side effects of althea pills
I'm planning to use Althea for the first time. I will just turn 18 this coming July. Can you give me some easy instr... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 May 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA